# SDR MALA010155

- Difficulty date: January 20, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- Aircraft time: 9,508 hours, 10,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, GROUP OF DENTS ON LT FUSELAGE AT STA 355.0, REFER TO CELSIUS W/O 19279, TASK 2529, AND SAAB STATEMENT 340 SDS000867.  MAINTENANCE CHECKED LIMIT, GROUP OF DENTS STA 355.0 SL1515 WITHIN ALLOWABLE LIMIT REF SRM 51-10-10.  DENT STA 355 SL1518 IS OUT OF ALLOWABLE LIMIT REF: SRM 51-10-10 AREA 2.  PERFORMED NDT NO CRACKS NOTED IAW FFVNDT006.  DENTS ARE ACCEPTABLE AS IAW SAAB DOCUMENT 340SDS000867.
